Couldn't find what you looking for?

TRY OUR SEARCH!

Do you know something about steroid myopathy in patients diagnosed with cancer? I mean is there any chance for recovery after being diagnosed like this. I thought all this recovery process is going just fine but in last week my dad's condition has become much worse and he ended up with one more diagnose-steroid myopathy and I never heard of it. So what is it and is it treatable? Thanks!

Loading...

Well I think steroid myopathy is treatable simply by stopping using steroids. I bet your dad was on some adrenocorticosteroids or simpler steroids treatment and this is caused him steroid myopathy which is a common condition in cancer patients treated by steroids. So he must be having muscle weakness problems as well as some respiratory problems despite the fact that he might still be having a strong limb. Anyway I know all this for my mum had exactly the same complication in form of steroid myopathy and for this may easily life threatening condition my advice is that your dad stop using steroids.
Reply

Loading...

I have a family member that has this from asthma treatments. She is under a pain management doctor who is still administering steroid shots after diagnosis. She went to Denver to the asthma specialty clinic and there was little they could do.
I am encouraging her to eat high antioxidant healthy chocolate, get massages to circulate the fresh fluids through the muscles, & participate in a four day qigong workshop. good luck to your dad~mi
Reply

Loading...